# SDR AALA20160319010

- Difficulty date: March 19, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 19,459 hours, 7,584 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A310131
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN BASE MX.  LT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED, APPROX 73 INCHES AFT OF LE AT STABILIZER STATION 129.5.  REPAIRED SKIN IAW SRM 55-10-01-2R-11.
